# SDR CA070403003

- Difficulty date: March 21, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Engine: Garrtt TPE331*
- System (JASC): 6122 · Propeller Governor
- Part: Drive Gear
- Part number: 3020094
- Condition: Making Metal
- Location: Propeller Gov
- Component: Propeller Gov, Woodward
- Component part number: 8210261
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CONSTANT SPEED, SINGLE ACTING PROPELLER GOVERNOR P/N 895490-10 WAS RECEIVED AT MFG WITH REPORTED PROBLEM CUSTOMER RETURNED ON IN TRANSIT B69894 AND IRR NR 5170 STATING PROP GOVERNOR HAS NO RESET PRESSURE AND SHAFT STICKS AND WILL NOT RETURN TO MINIMUM STOP. THE FAULT WAS NOT CONFIRMED BY AN EXTERNAL VISUAL INSPECTION. A (RUN AS RECEIVED) WAS PERFORMED AND THE FOLLOWING WAS NOTED: ( PUMP CAPACITY WAS 7.8 QPM, SHOULD HAVE BEEN 9.0 QPM ) RELIEF VALVE PRESSURE WAS 440 PSI, SHOULD HAVE BEEN 465 +/- 20 PSI  MAGNETIC PICKUP WAS 3.2 VOLTS AT 3700 RPM, SHOULD HAVE BEE 4.5 +/- 0.2 VOLTS THE UNIT WAS SYSTEMATICALLY DISASSEMBLED IAW COMPONENT MM (CMM 33091C, 1986), AND SIGNIFICANT DAMAGE WAS FOUND TO SEVERAL INTERNAL
